MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted customer to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Complaint received via email.Consumer reported complaint for syringes.Customer sent a letter stating his wife purchased insulin syringe 31g and needles are bent.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.No additional information was obtained.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11091569
Report Number1000113657-2020-00931
Device Sequence Number17034478
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/19/2023
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP20012
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1